# SDR 06FDEA04394

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED JUST AFT OF STA 1070 BETWEEN STR 20L-21L AND BETWEEN STA 1050-1070, BETWEEN STR 20L-21L.  FOUND NOT TO BE INSTALLED USING APPROVED DATA.  FOUND TO BE WITHIN 3" OF REPAIR AT STA 1050-1070, STR 1050-1070, STR 21L-22L, NO FASTENERS ABOVE REPAIR AT SKIN LAP REF SRM 53-30-3 PG 20 FIG 5 AND PG 22 FIG 5 (SHEET 5).  REPAIR BETWEEN STA 1050-1070 WRONG NUMBER OS FASTENERS AND WITHIN 3" OF REPAIR AT STA 1070 STR 20L-21L REF SRM 53-30-3 PG 8 FIG I.  REMOVED EXISTING REPAIRS, FABRICATED NEW REPAIR DOUBLER AND INSTALLED REF SRM 53-30-3 FIG 24.
